ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 1.2 ML, BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS (2 WHIT; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
MC33717 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2024 has been used as a placeholder.Customer gave a time range rather than a date in 2024.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
Event or Problem Description
A complaint was received with regards to 7.5" (19 cm) appx 1.1 ml, bifuse ext set w/2 microclave¿ clear, 3 clamps (2 white, blue), luer lock that experienced breakage and leakage.The reporter stated that "all the breaks happened where the male luer lock inserts into the patient¿s microclave cap.They think it may be a bonding issue.This resulted in blood loss and ivf loss for the patients, chemo spills, and can potentially cause great harm for the patients." "patients did not suffer harm as these were found quickly, but the patient¿s did lose blood and chemo was also spilled".
Additional Manufacturer Narrative
Investigation summary: received one (1) used.List #mc33717, 7.5" (19 cm) appx 1.1 ml, bifuse ext set w/2 microclave¿ clear, 3 clamps (2 white, blue), luer lock.As received, the returned sample is missing the male luer, no other damage or anomalies were observed.Some solvent was present on the tubing of the set.The probable cause of the tubing separation is insufficient solvent during assembly in ensenada.A device history record lot # review could not be conducted because no lot number(s) was/were identified.